advertisement
Question
Posted by: HELP!!! | 2008/10/03

HELP WITH FACIAL SKIN

i am a teen and i have pimples on my face.just 2 days back i banged into a wall while running.due to this a pimple on my right cheek burst and there was very slight bleeding on the first day and some bruised skin. however yesterday after i removed the banda-aid i had put i found that my skin has all peeled off in that area just leaving raw pink skin underneath it on my cheek.can anyone tell me wht it is and what medicine i should use or this. as of now im just applying neosporin to the affected area.

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageCyberDoc

Thank you for visiting health24.com.

The reason for the loss of skin, is due to the swelling that occured in the area. Neosporin is used for yeast infections. Apply Bactroban topical ointment to the area twice daily. When this healed, use Skinoren cream to treat your acne or Differen Gel.

Kind regards




Dr Anrich Burger

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement